Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 19, Issue 3 (Jan 2011)

Issues

Determination of sets with positive reach by their projection type images

Vladimir Golubyatnikov / Vladimir Rovenski
Published Online: 2011-08-05 | DOI: https://doi.org/10.1515/jiip.2011.037

Abstract

We introduce new classes of sets extending the class of convex bodies. We show strong inclusions between these classes of bodies. In the case of bodies in Euclidean spaces, we obtain a new characterization of sets with positive reach, prove the Helly type theorem for them, and find applications to geometric tomography. We investigate the problem of determination of sets with positive reach by their projection-type images, and generalize corresponding stability theorems by H. Groemer.

Keywords.: Set with positive reach; convex body; support ball; Hausdorff distance; stability theorem; geometric tomography

About the article

Received: 2010-12-14

Published Online: 2011-08-05

Published in Print: 2011-08-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.037.

Export Citation

Comments (0)

Please log in or register to comment.
Log in